# SDR SWAA2023042521704

- Difficulty date: March 28, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATION ON THE INNER SURFACE SKIN 19.5' FROM THE I/B END; 7' FROM FWD EDGE<DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.A(5DISBOND NOTED; REMOVED 2' DIA OF INNER SKIN AND PARTIAL DEPTH CORE; DISBOND NOTED; REMOVED 2' DIA OF INNER SKIN AND PARTIAL DEPTH CORE; POTTED CORE USING BMS 5-28 TY7 LOT# AK1AP8072K IAW SRM 51-70-05-2R-11 PARA 4.A POTTING REQUIRES CURE; CURED POTTING AT ROOM TEMP AND SANDED SMOOTH WITH INITIAL SURFACE IAW SRM 51-70-05-2R-11 PARA 4B-CDAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.A(5).REMOVED DAMAGE TO 2' DIA TO SKIN AND CORE;.REMOVED 1' DIA OF INNER SURFACE SKIN AND PARTIAL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-B; POTTED 2' (STEP 6) AND 1' (STEP 10) REPAIR AREAS WITH BMS 5-28 TY7 POTTING (CG1305) LOT AK1AP8072K; CURED POTTING; SANDED POTTING TO CONTOUR AND CLEANED ALL REPAIR AREAS IAW SRM 51-70-05-2R-2 PARA 4.D 'NOTE' AND SRM 51-70-05-2R-11 PARA 4.A-D FABRICATED REPAIR PLIES FOR ALL AREAS FROM BMS 8-79 LOT 1521550-2 AND BMS 5-129 LOT 1521552-3; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-11 PARA 4.B-D AND SRM 51-70-05-2R-2 PARA 4.F-ICOMPLETED CURE; UNBAGGED AND LIGHTLY SANDED REPAIRS IAW SRM 51-70-05-2R-2 PARA 4.I; K.;REPAIRED DELAMINATION ON INNER SURFACE SKIN 19.5' FROM I/B END; 7' FROM FWD EDGE ON PANEL 193AR IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11
